The Annals of Probability

On Conditional Medians

R. J. Tomkins

Full-text: Open access

Abstract

This article examines the properties of conditional medians, especially vis-a-vis those of conditional expectations.

Article information

Source
Ann. Probab., Volume 3, Number 2 (1975), 375-379.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996411

Digital Object Identifier
doi:10.1214/aop/1176996411

Mathematical Reviews number (MathSciNet)
MR385947

Zentralblatt MATH identifier
0307.60002

JSTOR
links.jstor.org

Subjects
Primary: 60A05: Axioms; other general questions
Secondary: 60E05: Distributions: general theory 60F99: None of the above, but in this section

Keywords
Conditional median Jensen's inequality

Citation

Tomkins, R. J. On Conditional Medians. Ann. Probab. 3 (1975), no. 2, 375--379. doi:10.1214/aop/1176996411. https://projecteuclid.org/euclid.aop/1176996411


Export citation